Posted by: LNY | 2009-03-31

Cramping after IUI

Hi Doc,

I had IUI on Saturday. I felt a little sore after the procedure. I have had a dull period like pain since Staurday night. Should I be feeling like this? My breasts are also feeling tender. Does the Ovidrel injection do this to you? Also how soon after the Ovidrel injection would one ovulate?

Thank you!!!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageFertility expert

Dear LNY

It is not unusual to have some cramps after an IUI procedure however if these cramps or pain persists or worsen then I suggest you see your gynaecologist to ascertain if there aren’t any problems. Ovidril can have an effect on the breast and that also with time should settle. One will generally ovulate 36 hours after Ovidril is given.

Answered by: Dr Y.M. Dasoo

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.